Here is my dilemma: I had my 3rd episode of AFIB in three years. After the second one, my cardiologist put me on 50 mg's 2X daily of flecainide. After my 3rd one- almost a year later- he put me on 100 mg's twice daily. I am now unable to climb stairs without feeling faint. My head feels like it is stuffed with cotton, I aM short of breath, and my usual workout at the gym ended after 10 minutes on the elliptical ( I had to stop 3 times because my chest felt like it was going to explode).
I have a stress test scheduled two days from now. After I called the cardiologist, and by the way, waited 4 hours for a call back, the doctor told me "do not exercise until after your stress test." I was not given this information at my follow-up last week- 😑
Has anyone else experienced these side effects? I am about to stop the flecainide on my own! I am not a sedantery person, and I feel like a prisoner in my own body.